# SDR CALA9900379

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300319H
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING OUTBOARD FLAP INBOARD UPPER PANEL GOUGED BY SPOILER FITTING BOLTS.  THE FLAP UPPER PANEL WAS REPAIRED IAW SRM 51-70-10, PAGE 10 AND ECRA 5753-01062.
